# SDR AALA960370

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AND STRINGER, STA 560, STR 28R.  CUT OUT DAMAGED SECTION OF STR 28R, UNDER STA 560 FRAME.  INSTALLED STRINGER SPLICE REPAIR AT STA 550 AND STA 570 (SRM 53-10-3).  TST:  44,049 HRS.  CYCLES:  22,196.  (X)
